Oncet Cf Tablet
By MEDLEY PHARMACEUTICAL PVT LTD
10 Tablet(s) in Strip
Inclusive of all taxes
7 days return policyRead More
All the Products are packed and stored Safely
Oncet-CF tablet is a combination medicine used in allergic rhinitis and nasal congestion. It contains paracetamol, cetirizine and phenylephrine as active ingredients. You should not use this medicine if you are allergic to any of the components of this medicine, having high blood pressure problems or have any liver disease. This medicine should be used under medical supervision, and in doses and duration as prescribed. Before using Oncet cf, inform the doctor about your detailed medical history.
|You Save||₹9.60 (15% on MRP)|
|Contains||Cetirizine(5.0 Mg) + Phenylephrine(10.0 Mg) + Paracetamol / Acetaminophen(500.0 Mg)|
|Side effects||Nausea, vomiting, stomach pain, diarrhoea|
|Therapy||COUGH COLD PREPARATION|
Check more medicines with composition as Cetirizine(5.0 Mg) + Phenylephrine(10.0 Mg) + Paracetamol / Acetaminophen(500.0 Mg)
Uses of ONCET CF TABLET
Oncet-CF tablet is used for the treatment of allergic rhinitis, fever and nasal congestion.
Contraindications of ONCET CF TABLET
- If you are allergic to this medicine or any of the ingredient of Oncet cf.
- If you have high blood pressure or heart disorder, thyroid problem or difficulty in urination due to enlarged prostate.
- If you have any heart disease or a liver problem.
Side effects of ONCET CF TABLET
There are very rare chances of getting side effects with Oncet-CF tablet. However, you may experience rapid heartbeat, headache, palpitations, dizziness, weakness and nausea.
Precautions and Warnings of ONCET CF TABLET
Can I take Oncet-CF tablet during pregnancy?
Limited information is available on the use of Oncet-CF tablet in pregnancy. Pregnant women should not use it.
Can I take Oncet-CF tablet while breastfeeding?
The components of Oncet cf may pass into the breastmilk. Therefore, this tablet should be taken while breastfeeding only under doctor's recommendation. Refrain from self-medication.
Can I drive if I have consumed Oncet-CF tablet?
It is advised not to drive or operate any machinery after taking this medicine. Oncet CF tablet may cause sedation or dizziness, thus avoid driving or using machines when you are on treatment with this tablet.
Can I consume alcohol with Oncet-CF tablet?
It is advisable to avoid alcohol intake along with the medicine as it can worsen the side effects.
Other General Warnings
Talk to your doctor if
- You experience any skin rashes & allergic symptoms after taking this tablet, discontinue and consult a doctor.
- You have any pre-existing medical condition like diabetes mellitus, hyperthyroidism, liver or kidney problem, high blood pressure or heart failure problems etc.
- You are taking any other medicines containing paracetamol.
Directions for Use of ONCET CF TABLET
Take Oncet-CF tablet as directed by your doctor. Swallow it whole with a glass of water. Do not cut, break or chew the medicine. It would be best if you took it at a fixed time for optimal results. Do not consume more than that prescribed by your doctor. ...
Storage and disposal of ONCET CF TABLET
- Store this medicine at room temperature.
- Keep this medicine out of the reach of children.
Quick Tips of ONCET CF TABLET
- Oncet-CF tablet is a combination medicine used in allergic rhinitis and nasal congestion.
- Take this medicine in the exact dose and duration as recommended. Do not take more than the prescribed dose.
- This medicine may cause dizziness or drowsiness in some individuals. Hence, if you experience any dizziness, then driving or operating heavy materials should be avoided.
- Before starting Oncet-CF tablet, inform your doctor if you are pregnant, planning on becoming pregnant, or breastfeeding.
- Also, inform your doctor about all other medicines that you take and your complete medical history.
- Inform your doctor if you are taking any other medicines containing paracetamol.
- You should not use this medicine if you are allergic to any of the components of this medicine, have high blood pressure problems or have any liver disease.
Dosage of ONCET CF TABLET
If you think you have taken too much of Oncet-CF tablet and you are experiencing increased heartbeats, dizziness, nausea or palpitations, contact your doctor immediately or visit the nearest hospital.
Missed a Dose
If you missed any dose, take it as soon as you remember. If it is almost time for your next dose, skip the missed dose and take the next dose at the scheduled time. Do not take a double dose to compensate for the missed dose....
Mode of Action of ONCET CF TABLET
How Does It Work?
- Paracetamol inhibits prostaglandin synthesis, which is responsible for pain. It also acts on the thermoregulatory center in the brain and blocks the effect of pyrogen (which is responsible for fever).
- Cetirizine inhibits the allergic symptoms produced by histamines (a certain chemical substance released by the body).
- Phenylephrine acts by constricting the arterioles of the nasal mucosa and helps in nasal decongestion.
Interactions of ONCET CF TABLET
Interactions with other medicines
- Certain medicines can interfere with the action of Oncet-CF tablet or Oncet-CF tablet itself can affect the action of other medicines taken at the same time.
- Always inform your doctor about all the medicine you are taking, that includes all prescribed or non-prescribed herbal medicines, dietary supplements as well as other treatment if you are taking for any disorder....
- In particular, if you are taking medicines to stop vomiting, nausea such as metoclopramide, domperidone, anticoagulant like warfarin, medicines used to treat brain-related diseases such as alprazolam, antihypertensive medicines, muscle relaxants, antibiotics such as chloramphenicol etc. ...
- Other medicines containing paracetamol or any topical decongestant containing Phenylephrine should not be used along with this medicine.
Dr. Arpit Verma
MBBS, MD (Pharmacology)
Dr. Ritu Budania
MBBS, MD (Pharmacology)
Frequently Asked Questions (FAQs)
Q: What precautions do I need to take before taking Oncet-CF tablet?
- Oncet-CF tablet can interact with other medicines. Inform your doctor about all other medicines you are consuming. Also, take this medicine in a dose and duration prescribed by your doctor.
- Maintain a safe distance from family and friends so that they don't catch the infection.
- Cover your mouth with tissue or elbow while sneezing or coughing or wear a mask.
Q: Can we use Oncet-CF tablet for asthma cough?
A: No, it is not effective in controlling cough due to asthma. Consult your doctor and do not self-medicate this tablet for cough due to asthma.
Q: Does Oncet-CF tablet cause drowsiness?
A: Yes, it can cause drowsiness, avoid driving or doing any work which requires concentration and attention.
Q: Does the Oncet-CF tablet cause sleepiness?
A: Yes, the Oncet-CF tablet may make you feel drowsy and sleepy. If you experience such symptoms after taking the medicine, take a rest. Do not perform activities that need mental alertness like driving or operating complex machinery. Always consult a doctor before using any medicine.
Q: Can Oncet CF be used for tooth pain?
A: No, Oncet CF is not effective for treating tooth pain.
Q: Can I stop taking the Oncet CF tablet if I feel better?
A: No, you should not stop taking the Oncet CF on your own if your symptoms go away. This medicine is, however, used for a short duration try to take it for the duration as prescribed by your doctor.
Q: For what purpose Oncet-CF is used?
A: Oncet-CF tablet is used for the treatment of allergic rhinitis, fever and nasal congestion.
Q: Is Oncet Cf an antibiotic medicine?
A: No, it is not an antibiotic medicine. Oncet cf contains paracetamol, cetirizine and phenylephrine as active ingredients.
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.
Please add item(s) to proceed